×

Found 179 Documents (Results 1–100)

100
MathJax

\(C^*\)-algebras and their automorphism groups. Edited by Søren Eilers and Dorte Olesen. 2nd edition. (English) Zbl 1460.46001

Pure and Applied Mathematics. Amsterdam: Elsevier/Academic Press (ISBN 978-0-12-814122-9/pbk; 978-0-12-814123-6/ebook). xviii, 520 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

On the positive eigenvalues and eigenvectors of a non-negative matrix. (English) Zbl 1367.15016

Carlsen, Toke M. (ed.) et al., Operator algebras and applications. The Abel symposium 2015 took place on the ship Finnmarken, part of the Coastal Express Line (the Norwegian Hurtigruten), from Bergen to the Lofoten Islands, Norway, August 7–11, 2015. Cham: Springer (ISBN 978-3-319-39284-4/hbk; 978-3-319-39286-8/ebook). Abel Symposia 12, 271-296 (2016).
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

From forced gradings to \(Q\)-Koszul algebras. (English) Zbl 1429.20029

Misra, Kailash C. (ed.) et al., Lie algebras, Lie superalgebras, vertex algebras and related topics. 2012–2014 Southeastern Lie theory workshop series: Categorification of quantum groups and representation theory, North Carolina State University, Raleigh, NC, USA, April 21–22, 2012. Lie algebras, vertex algebras, integrable systems and applications, College of Charleston, Charleston, SC, USA, December 16–18, 2012. Noncommutative algebraic geometry and representation theory, Louisiana State University, Baton Rouge, LA, USA, May 10–12, 2013. Representation theory of Lie algebras and superalgebras, University of Georgia, Athens, GA, USA, May 16–17, 2014. Proceedings. Providence, RI: American Mathematical Society (AMS). Proc. Symp. Pure Math. 92, 247-272 (2016).
PDF BibTeX XML Cite
Full Text: arXiv

Necessary and sufficient conditions for the existence of weighted singular-valued decompositions of matrices with singular weights. (English. Russian original) Zbl 1353.65031

Ukr. Math. J. 67, No. 3, 464-486 (2015); translation from Ukr. Mat. Zh. 67, No. 3, 406-426 (2015).
MSC:  65F20
PDF BibTeX XML Cite
Full Text: DOI

Nonexistence of positive classical solutions for the nonlinear Schrödinger equation with unbounded or decaying weights. (English) Zbl 1334.35307

Carvalho, Alexandre N. (ed.) et al., Contributions to nonlinear elliptic equations and systems. A tribute to Djairo Guedes de Figueiredo on the occasion of his 80th birthday. Cham: Birkhäuser/Springer (ISBN 978-3-319-19901-6/hbk; 978-3-319-19902-3/ebook). Progress in Nonlinear Differential Equations and Their Applications 86, 1-7 (2015).
PDF BibTeX XML Cite
Full Text: DOI

An introduction to \(E_0\)-semigroups. (English) Zbl 1208.46065

Rao, T.S.S.R.K. (ed.), Lectures on operator theory. Proceedings of Advanced Instructional School (AIS) on functional and harmonic analysis and workshop on operator theory, held at Indian Statistical Institute (ISI), Bangalore, India, June–July 2006. Mysore: Ramanujan Mathematical Society (ISBN 978-81-902545-8-8/pbk). Ramanujan Mathematical Society Lecture Notes Series 8, 51-85 (2009).
PDF BibTeX XML Cite

A strong converse result for approximation by weighted Bernstein polynomials on the real line. (English) Zbl 1080.41022

Mache, Detlef H. (ed.) et al., Trends and applications in constructive approximation. Papers of the 4th IBoMAT meeting, Witten-Bommerholz, Germany, February 15–19, 2004. Basel: Birkhäuser (ISBN 3-7643-7124-2/hbk). ISNM. International Series of Numerical Mathematics 151, 247-258 (2005).
MSC:  41A36 41A25
PDF BibTeX XML Cite

Limiting representations of weighted pseudoinverse matrices with positive definite weights. Problem regularization. (English. Russian original) Zbl 1071.65046

Cybern. Syst. Anal. 39, No. 6, 816-830 (2003); translation from Kibern. Sist. Anal. 2003, No. 6, 46-65 (2003).
MSC:  65F20 65F22
PDF BibTeX XML Cite
Full Text: DOI

Deconvolution density estimation on compact Lie groups. (English) Zbl 1020.62029

Viana, Marlos A. G. (ed.) et al., Algebraic methods in statistics and probability. AMS special session on algebraic methods in statistics, Univ. of Notre Dame, IN, USA, April 8-9, 2000. Providence, RI: AMS, American Mathematical Society. Contemp. Math. 287, 155-171 (2001).
PDF BibTeX XML Cite

Behavior of Shannon functions for complexity of parametric representations of Boolean functions. (English. Russian original) Zbl 1026.94026

Mosc. Univ. Math. Bull. 56, No. 3, 43-45 (2001); translation from Vestn. Mosk. Univ., Ser. I 2001, No. 3, 66-68 (2001).
MSC:  94C10 06E30
PDF BibTeX XML Cite

Angle between subspaces of analytic and antianalytic functions in weighted \(L_2\) space on the boundary of a multiply connected domain. (English) Zbl 0997.46037

Alpay, D. (ed.) et al., Operator theory, system theory and related topics. The Moshe Livšic anniversary volume. Proceedings of the conference in operator theory in honour of Moshe Livčic 80th birthday held in Beer-Sheva and Rehovot, Israel, June 29-July 4, 1997. Basel: Birkhäuser. Oper. Theory, Adv. Appl. 123, 229-256 (2001).
PDF BibTeX XML Cite

Double power series and reproducing kernels. (English) Zbl 0988.46019

Havin, V. P. (ed.) et al., Complex analysis, operators, and related topics. The S. A. Vinogradov memorial volume. Basel: Birkhäuser. Oper. Theory, Adv. Appl. 113, 339-348 (2000).
MSC:  46E22 47B38
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software